RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2010, Volume 22, Issue 2, Pages 51–59 (Mi dm1094)  

This article is cited in 1 scientific paper (total in 1 paper)

The life time of a random binary sequence (coherent system)

V. N. Surikov


Abstract: We introduce and investigate a probabilistic model of a coherent system which consists of $m$ elements and is intended for fulfilment of homogeneous tasks. On the first stage, one task out of the total number $n$ of tasks enters each element of the system. The result of work of an element is either a fulfilment of the task or a failure of the element. In the case of the failure of an element, it is excluded from the system, and the task which is not fulfilled returns to the queue of those waiting for fulfilment. On the second stage, $m_1$ tasks are sent to the system, where $m_1$ is the number of elements of the system remained operable after the first stage, and so on. In the paper, a detailed analysis of the suggested model is realised in the case where each element of the system fulfils tasks with the same probability independently of the rest of the elements.

DOI: https://doi.org/10.4213/dm1094

Full text: PDF file (117 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2010, 20:2, 221–230

Bibliographic databases:

UDC: 519.2
Received: 21.01.2009

Citation: V. N. Surikov, “The life time of a random binary sequence (coherent system)”, Diskr. Mat., 22:2 (2010), 51–59; Discrete Math. Appl., 20:2 (2010), 221–230

Citation in format AMSBIB
\Bibitem{Sur10}
\by V.~N.~Surikov
\paper The life time of a~random binary sequence (coherent system)
\jour Diskr. Mat.
\yr 2010
\vol 22
\issue 2
\pages 51--59
\mathnet{http://mi.mathnet.ru/dm1094}
\crossref{https://doi.org/10.4213/dm1094}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2730127}
\elib{http://elibrary.ru/item.asp?id=20730334}
\transl
\jour Discrete Math. Appl.
\yr 2010
\vol 20
\issue 2
\pages 221--230
\crossref{https://doi.org/10.1515/DMA.2010.013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952995741}


Linking options:
  • http://mi.mathnet.ru/eng/dm1094
  • https://doi.org/10.4213/dm1094
  • http://mi.mathnet.ru/eng/dm/v22/i2/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Eryilmaz S., “On the lifetime of a random binary sequence”, Discrete Appl. Math., 159:15 (2011), 1646–1649  crossref  mathscinet  zmath  isi  scopus
  • Дискретная математика
    Number of views:
    This page:325
    Full text:121
    References:54
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020